Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2190

Title: Absolutely indecomposable representations and Kac-Moody Lie algebras
Authors: Crawley-Boevey, W
Issue Date: 2004
Citation: INVENTIONES MATHEMATICAE, 155(3). p. 537-559
Abstract: A conjecture of Kac states that the polynomial counting the number of absolutely indecomposable representations of a quiver over a finite field with given dimension vector has positive coefficients and furthermore that its constant term is equal to the multiplicity of the corresponding root in the associated Kac-Moody Lie algebra. In this paper we prove these conjectures for indivisible dimension vectors.
Notes: Univ Leeds, Dept Pure Math, Leeds LS2 9JT, W Yorkshire, England. Limburgs Univ Ctr, Dept WNI, B-3590 Diepenbeek, Belgium.Crawley-Boevey, W, Univ Leeds, Dept Pure Math, Leeds LS2 9JT, W Yorkshire, England.w.crawley-boevey@leeds.ac.uk vdbergh@luc.ac.be
URI: http://hdl.handle.net/1942/2190
DOI: 10.1007/s00222-003-0329-0
ISI #: 000188839900003
ISSN: 0020-9910
Category: A1
Type: Journal Contribution
Validation: ecoom, 2005
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
N/A253.13 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.